Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

An Olla-Podrida of Open Problems, Often Oddly Posed

Richard K. Guy
The American Mathematical Monthly
Vol. 90, No. 3 (Mar., 1983), pp. 196-200
DOI: 10.2307/2975549
Stable URL: http://www.jstor.org/stable/2975549
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Olla-Podrida of Open Problems, Often Oddly Posed
Preview not available

Page Thumbnails

  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200